On the theory of equations of mixed type
Differencialʹnye uravneniâ, Tome 6 (1970) no. 1, pp. 3-6
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_1_a0,
author = {A. V. Bitsadze},
title = {On the theory of equations of mixed type},
journal = {Differencialʹnye uravneni\^a},
pages = {3--6},
year = {1970},
volume = {6},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_1_a0/}
}
A. V. Bitsadze. On the theory of equations of mixed type. Differencialʹnye uravneniâ, Tome 6 (1970) no. 1, pp. 3-6. http://geodesic.mathdoc.fr/item/DE_1970_6_1_a0/